Research ArticleOpen accessIn the abstractThe Linear and Quadratic Nature of Sequences for Determining Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’ConnorJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 16 May 2018 · 7,408 accessesView PDFCite
101 results for “C*-Algebra”
Set a search alertResearch ArticleOpen accessIn the abstractGeometry and Direct Kinematics to MP3R with 4×4 OperatorsRelly Victoria Petrescu, Raffaella Aversa, Bilal Akash et al.Journal of Mechatronics and Robotics, Vol. 1, Issue 2 · 1 Dec 2017 · 7,241 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed ConditionsMiloud Moussai, Lakhdar ChiterJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 27 Feb 2017 · 7,147 accessesView PDFCite
Research ArticleOpen accessIn the abstractExplicit Direct Integrators of RK Type for Solving Special Fifth-Order Ordinary Differential EquationsMohammed S. Mechee, Murtaza A. KadhimAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 26 Dec 2016 · 7,942 accessesView PDFCite
Research ArticleOpen accessIn the abstractFree Vibration Analysis of Rectangular Cantilever Plates Using the Hyperbolic-Trigonometric SeriesMikhail V. Sukhoterin, Sergey O. Baryshnikov, Dmitry A. AksenovAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 23 Dec 2016 · 7,288 accessesView PDFCite
Research ArticleOpen accessIn the abstractCoordinated Transformation for Fuzzy Autocatalytic Set of Fuzzy Graph Type-3Tahir Ahmad, Sumarni Abu Bakar, Sabariah Baharun, Faisal A.M. BinjadhnanJournal of Mathematics and Statistics, Vol. 11, Issue 4 · 31 Jan 2016 · 7,150 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,703 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHE INFLUENCE OF THE INTEGRATED MODEL OF SOCIAL STRATIFICATION STRUCTURE ON THE PUBLIC PARTICIPATING NON-PROFIT ORGANIZATIONSYu-Tien Huang, Ming-Shen WangJournal of Social Sciences, Vol. 9, Issue 4 · 23 Jan 2014 · 7,283 accessesView PDFCite
Research ArticleOpen accessIn the abstractNilpotence and the Generalized Uncertainty Principle (S)Nikos KalogeropoulosSpace Science International, Vol. 1, Issue 2 · 23 Jan 2014 · 7,311 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,667 accessesView PDFCite